Jump to content

Search the Community

Showing results for tags 'antibiotic'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Muddles

    Muddles: desperate

    Hi there! Need a bit of advice. My father passed away Christmas Eve :-( I have been on mirtazapine 15mg for 4 years. Since my father passed I have been experiencing a lot of strange & worrying stuff which I can only explain as withdrawal symptoms from mirtazapine. Depression - severe, insomnia, mind chatter, body buzzing, twitches, jerks of legs/arms, panick attack, anxiety etc. I went to see my doctor as my friends and family are concerned. She wants me to up my dose but am not sure i should do it. Could it make things worse? I feel upping may cause more problems. I felt sooo depressed this morning and slowly withdrawing from everybody...scared! Thanks in advance.
  2. Hi, Came across this website trying to find others who've gone through withdrawal and experienced skin issues during the process. I took 5mg Trintellix medication for the last two years which worked wonders for me. Though, due to financial circumstances and having a shingles outbreak, I had to stop taking the medication cold turkey. My Dr. did blood work and everything came out fine. Chalked my shingles outbreak due to excessive stress. Over the last month and half that I've stopped the medication I've gone through crying spells, anxiety, insomnia/interrupted sleeping cycle, eating binge (sweets), fatigue, muscle weakness.. Right now, I'm experiencing headaches that stop and switch to IBS symptoms then switch back to headaches, some fatigue, focusing issues (eye), skin breakouts (pimples, red spots, hives) on my arms and chest. Today, a new hive or spots came out on my right oblique. I'm scared that it might shingles again or just the continuing break out due to my withdrawal. Just wanted to know how those who've had skin breakouts managed this or let it just be.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy